# SDR SWIA2018100245109

- Difficulty date: September 10, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 36,164 hours, 30,728 cycles
- System (JASC): 5751 · Ailerons
- Part: Rub Strip
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON O/B L/E LOWER RUB STRIP HAS CHAFING. (C-CHECK) RO: 10/01/2010 BLENDED LEFT AILERON O/B LEAD EDGE RUB STRIP(AILERON FIXED PANEL) IAW SRM AND REO.
